zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions for impulsive partial neutral functional differential equations. (English) Zbl 1123.34062
The authors investigate the existence of mild solutions for some partial neutral functional differential equations with infinite delay with impulses. The authors assume that the linear part generates a strongly continuous semigroup on a Banach space, the delayed part is assumed to be continuous and satisfies some Lipschitz conditions. The phase space is axiomatically defined. The paper discusses also the existence of mild solutions for second order partial neutral functional differential equations with infinite delay, where the linear part is assumed to generate a cosine family of operators.

MSC:
34K30Functional-differential equations in abstract spaces
34K40Neutral functional-differential equations
34K45Functional-differential equations with impulses
35R10Partial functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Adimy, Mostafa; Ezzinbi, Khalil: A class of linear partial neutral functional -- differential equations with nondense domain. J. differential equations 147, No. 2, 285-332 (1998) · Zbl 0915.35109
[2] Balachandran, K.; Dauer, J. P.: Existence of solutions of nonlinear neutral integrodifferential equations in Banach spaces. J. math. Anal. appl. 251, No. 1, 93-105 (2000) · Zbl 0966.45008
[3] Balachandran, K.; Anthoni, S.: Marshal existence of solutions of second order neutral functional -- differential equations. Tamkang J. Math. 30, No. 4, 299-309 (1999) · Zbl 0998.34066
[4] Balachandran, K.; Sakthivel, R.: Existence of solutions of neutral functional integrodifferential equation in Banach spaces. Proc. indian acad. Sci. math. Sci. 109, No. 3, 325-332 (1999) · Zbl 0934.45012
[5] Balachandran, K.; Park, D. G.; Anthoni, S.: Marshal existence of solutions of abstract-nonlinear second-order neutral functional integrodifferential equations. Comput. math. Appl. 46, No. 8 -- 9, 1313-1324 (2003) · Zbl 1054.45006
[6] Benchohra, M.; Ntouyas, S. K.: Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces. J. math. Anal. appl. 258, No. 2, 573-590 (2001) · Zbl 0982.45008
[7] Benchohra, M.; Henderson, J.; Ntouyas, S. K.: Existence results for impulsive multivalued semilinear neutral functional differential inclusions in Banach spaces. J. math. Anal. appl. 263, No. 2, 763-780 (2001) · Zbl 0998.34064
[8] Benchohra, M.; Ntouyas, S. K.: Neutral functional differential and integrodifferential inclusions in Banach spaces. Boll. unione mat. Ital. sez. B artic. Ric. mat. (8) 4, No. 3, 767-782 (2001) · Zbl 1177.34100
[9] Benchohra, Mouffak; Ouahab, Abdelghani: Impulsive neutral functional differential equations with variable times. Nonlinear anal. 55, No. 6, 679-693 (2003) · Zbl 1043.34085
[10] Benchohra, M.; Ouahab, A.: Impulsive neutral functional differential inclusions with variable times. Electron. J. Differential equations 67 (2003) · Zbl 1044.34041
[11] Benchohra, M.; Gatsori, E.; Ntouyas, S. K.: Existence results for functional and neutral functional integrodifferential inclusions with lower semicontinuous right-hand side. J. math. Anal. appl. 281, No. 2, 525-538 (2003) · Zbl 1034.45009
[12] Cannarsa, Piermarco; Sforza, D.: Global solutions of abstract semilinear parabolic equations with memory terms. Nodea nonlinear differential equations appl. 10, No. 4, 399-430 (2003) · Zbl 1052.35085
[13] Clément, P.; Nohel, J. A.: Asymptotic behavior of solutions of nonlinear Volterra equations with completely positive kernels. SIAM J. Math. anal. 12, No. 4, 514-535 (1981) · Zbl 0462.45025
[14] Clément, Philippe; Prüss, Jan: Global existence for a semilinear parabolic Volterra equation. Math. Z. 209, No. 1, 17-26 (1992) · Zbl 0724.45012
[15] Datko, R.: Linear autonomous neutral differential equations in a Banach space. J. differential equations 25, No. 2, 258-274 (1977) · Zbl 0402.34066
[16] Fattorini, H. O.: Second order linear differential equations in Banach spaces. North-holland math. Stud. 108 (1985) · Zbl 0564.34063
[17] Fu, X.; Ezzinbi, K.: Existence of solutions for neutral functional differential evolution equations with nonlocal conditions. Nonlinear anal. 54, No. 2, 215-227 (2003) · Zbl 1034.34096
[18] Granas, A.; Dugundji, J.: Fixed point theory. (2003) · Zbl 1025.47002
[19] Gurtin, M. E.; Pipkin, A. C.: A general theory of heat conduction with finite wave speed. Arch. ration. Mech. anal. 31, 113-126 (1968) · Zbl 0164.12901
[20] Hale, Jack K.; Kato, Junji: Phase space for retarded equations with infinite delay. Funkcial. ekvac. 21, No. 1, 11-41 (1978) · Zbl 0383.34055
[21] Hale, Jack K.; Lunel, Sjoerd M. Verduyn: Introduction to functional -- differential equations. Appl. math. Sci. 99 (1993) · Zbl 0787.34002
[22] Hale, J. K.: Partial neutral functional -- differential equations. Rev. roumaine math. Pures appl. 39, No. 4, 339-344 (1994) · Zbl 0817.35119
[23] Henríquez, H. R.; Vásquez, C. H.: Differentiability of solutions of second-order functional differential equations with unbounded delay. J. math. Anal. appl. 280, No. 2, 284-312 (2003) · Zbl 1027.34090
[24] Hernández, Eduardo; Henríquez, Hernán R.: Existence of periodic solutions of partial neutral functional differential equations with unbounded delay. J. math. Anal. appl. 221, No. 2, 499-522 (1998) · Zbl 0926.35151
[25] Hernández, Eduardo; Henríquez, Hernán R.: Existence results for partial neutral functional differential equations with unbounded delay. J. math. Anal. appl. 221, No. 2, 452-475 (1998) · Zbl 0915.35110
[26] Hernández, E.; Mckibben, M. A.: Some comments on: ”existence of solutions of abstract nonlinear second-order neutral functional integrodifferential equations” by K. Balachandran, D.G. Park, S.M. Anthoni [Comput. Math. appl. 46 (8 -- 9) (2003) 1313 -- 1324]. Comput. math. Appl. 50, No. 5 -- 6, 655-669 (2005)
[27] Hernández, E.: A second-order impulsive Cauchy problem. Int. J. Math. math. Sci. 31, No. 8, 451-461 (2002) · Zbl 1013.34061
[28] Hino, Y.; Murakami, S.; Naito, T.: Functional -- differential equations with infinite delay. Lecture notes in math. 1473 (1991) · Zbl 0732.34051
[29] Kisyński, J.: On cosine operator functions and one parameter group of operators. Studia math. 49, 93-105 (1972) · Zbl 0232.47045
[30] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. Series in modern appl. Math. 6 (1989)
[31] Lee, Haeng Joo; Park, Jeongyo; Park, Jong Yeoul: Existence results for second-order neutral functional differential and integrodifferential inclusions in Banach spaces. Electron. J. Differential equations 96 (2002) · Zbl 1029.34050
[32] Liu, James H.: Nonlinear impulsive evolution equations. Dyn. contin. Discrete impuls. Syst. 6, No. 1, 77-85 (1999) · Zbl 0932.34067
[33] Lunardi, Alessandra: On the linear heat equation with fading memory. SIAM J. Math. anal. 21, No. 5, 1213-1224 (1990) · Zbl 0716.35031
[34] Martin, R. H.: Nonlinear operators and differential equations in Banach spaces. (1987)
[35] Ntouyas, S. K.: Global existence for neutral functional integrodifferential equations. Nonlinear anal. 30, No. 4, 2133-2142 (1997) · Zbl 0890.45004
[36] Ntouyas, S. K.; Sficas, Y. G.; Tsamatos, C. P.: Existence results for initial value problems for neutral functional -- differential equations. J. differential equations 114, No. 2, 527-537 (1994) · Zbl 0810.34061
[37] Nunziato, J. W.: On heat conduction in materials with memory. Quart. appl. Math. 29, 187-204 (1971) · Zbl 0227.73011
[38] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. Appl. math. Sci. 44 (1983) · Zbl 0516.47023
[39] Rogovchenko, Yuri V.: Impulsive evolution systems: Main results and new trends. Dyn. contin. Discrete impuls. Syst. 3, No. 1, 57-88 (1997) · Zbl 0879.34014
[40] Rogovchenko, Yuri V.: Nonlinear impulse evolution systems and applications to population models. J. math. Anal. appl. 207, No. 2, 300-315 (1997) · Zbl 0876.34011
[41] Travis, C. C.; Webb, G. F.: Compactness, regularity, and uniform continuity properties of strongly continuous cosine families. Houston J. Math. 3, No. 4, 555-567 (1977) · Zbl 0386.47024
[42] Travis, C. C.; Webb, G. F.: Cosine families and abstract nonlinear second order differential equations. Acta math. Acad. sci. Hungaricae 32, 76-96 (1978) · Zbl 0388.34039
[43] Wu, Jianhong; Xia, Huaxing: Self-sustained oscillations in a ring array of coupled lossless transmission lines. J. differential equations 124, No. 1, 247-278 (1996) · Zbl 0840.34080